Social Question

JLeslie's avatar

Do you know anything about kidney function?

Asked by JLeslie (61533points) October 7th, 2018 from iPhone

I started taking drugs for high blood pressure and it has been a rocky road. The first two drugs caused me horrible pain, ACE inhibitors, let’s just forget those.

The next drug prescribed was Losartin, I felt ok, it works so so. My diastolic seems to still stay high-ish. I went to see another doctor and he prescribed me a diuretic. I tried it twice and hated it. So, I’ve been taking the Losartin. I also have been taking Zetia on and off, first prescribed when I first started the BP drugs, but then I had to figure out which was causing me the pain.

Now, my most recent blood work my kidney function is off for the first time in my life, and I’ve had a lot of blood tests in my life. I think it might be the Losartin. It’s not funny anymore.

If the bad numbers were caused by the drug, should the numbers bounce back to normal if I stop the meds? I know you can’t guarantee anything, I’m just wondering if it’s likely or unlikely.

Obviously, I need to get another set of blood tests, which obviously means I need to talk to my doctor to even get blood tests, so please don’t suggest I see a doctor

I completely reject that my kidney function is decreasing from my high blood pressure. It’s not been THAT high long term and this didn’t start until the new drugs.

eGFR 52
Creatinine 1.21
Creatine Kinase, Total 145

Also, could eating more potassium cause this? I’ve been increasing my potassium intake. My electrolyte numbers were all good on the blood work.

Observing members: 0 Composing members: 0

3 Answers

MrGrimm888's avatar

I would see if they can run another test, on a new sample.

Any pain in the lower back? Any changes in water intake, or urine output? Any changes in urine color?

Tropical_Willie's avatar

I know of two people that ignored high blood pressure and A1C above 7.7, for years ! One died after going to dialysis for 3 years. Heart attack

The other is still on dialysis and diabetes meds, he has lost 50 pounds (was 280) .

Response moderated (Spam)

Answer this question

Login

or

Join

to answer.
Your answer will be saved while you login or join.

Have a question? Ask Fluther!

What do you know more about?
or
Knowledge Networking @ Fluther